Lens Opacity

Home > Groups > Lens Opacity

Support group for people who have Lens Opacity, created by eHealthMe (http://www.eHealthMe.com). To join the group, do any of these: create a post to introduce yourself, ask a question, or simply follow the group.

  • I'm very concerned I've been told today that I hav...

    I'm very concerned I've been told today that I have a cataract, I'm in my early 50s, I first had a thyroid storm 3 yrs ago, I had 2 doses of radioactive iodine, and I'm now hypothyroid, I take thyroxine 75mcgs per day, even though the Dr tells me my bloods are normal I still have brittle nails , lose of hair etc, please could someone tell me is it usual to have a cataract with hypothyroidism thank you

    Post created 1 week 5 days ago

  • I have been on Restasis for one year. At my last a...

    I have been on Restasis for one year. At my last appointment the doctor said my previously slow growing cataract has moved to the center of my eye and my vision is now 20/35 in that eye. I am a 66 year old female with Sjogren's Syndrome. Also, is there a connection between Restasis and glaucoma?
    Thank you.

    Post created 1 month 3 weeks ago

  • I'm 48 and need lense replacement in right eye. To...

    I'm 48 and need lense replacement in right eye. Topamax for a little under a year. How many people has this happened to?

    Post created 2 months 2 weeks ago

  • Started Topirimate in Feb 2016, in July 2016 visio...

    Started Topirimate in Feb 2016, in July 2016 vision so blurred thought I was going blind. Bilateral rapidly growing cataracts in both eyes were diagnosed in August 2016, having cataract surgery this week. Pissed off, never told of SE of this drug by md. Also lost 40 lbs, not able to eat at all while on this med. Causes anorexia. This drug should be banned.

    Post created 7 months 1 week ago

  • I was taking Salmeterol Xinafoate for a couple of ...

    I was taking Salmeterol Xinafoate for a couple of months...I had some type of overdose reaction (perhaps increased serum levels) and since then my body has gone through some awful things. During and after, I've developed widespread myofascial pain, headaches, abdominal pains, cataracts and an ovarian cyst.

    Just curious if anyone who has been on any drug containing this chemical has had same/similar symptoms, especially ones that haven't gone away.

    Question created 7 months 3 weeks ago

  • I noticed blurred vision especially when watching ...

    I noticed blurred vision especially when watching tv or reading shortly after starting lorazepam. Could it be cataracts or some type of retinal damage? I went to my eye doc and he said my prescription changed and I should get new glasses. He saw a slight beginning of cataracts but wasn't concerned. something is definitely happening to my eye other than a Rx change.?

    Post created 7 months 4 weeks ago

  • I suspected this drug caused Osteoarthritis. the ...

    I suspected this drug caused Osteoarthritis. the doctors said no... I am a 56 year old women who took singulair for about 17 years. I started taking the herb Coleus forskolli about 4 years ago. it works for my asthma, I now have to have cataract surgery on both eyes,

    Post created 8 months 2 weeks ago

  • I have a rare autoimmune pyoderma gangrenosum and ...

    I have a rare autoimmune pyoderma gangrenosum and started doing remicade 2 months ago. I had the start of cataracts due to possibly taking prednisone but they are already bad enough for surgery. They went from not bad to its surgery time after starting remicade. I'm worried about surgery and after surgery if I continue remicade, if it's the remicade doing it.

    Post created 8 months 3 weeks ago

  • Good Afternoon, I have just been told I have cata...

    Good Afternoon, I have just been told I have cataracts - do you know of an alternative to losatran?
    Thank you
    Christine

    Post created 9 months 2 weeks ago

  • I have been on letrozole 30 months half way throug...

    I have been on letrozole 30 months half way through t ofind out I have
    cataracts in both eyes no one warned me of this side effect

    Post created 9 months 3 weeks ago